Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Rashes on torso, face, itchy sensation on bladders skin. Taken Avil 25. Recommended dose of this medicine?

I got up today morning to find my torso and face covered with rashes and itchy sensation on my bladder s skin . I am 20 year old male and I just took an Avil 25 tablet . Would it do any harm if I took another one to make sure I get rid of these ASAP? I want a quick-heal owing to my major exams going on right now. Advice awaited. Thanks.
Asked On : Sun, 20 May 2012
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing to us.
from the description it could be an urticarial rash or allergic reaction. As you have already taken avil orally, there is no need to repeat it. Wait for half an hour or an hour to see if the rash is resolving. If you seen no difference, then instead visit an emergency room in your locality and take steroid and avil injection for faster resolution.
Hope this helped.
Take care
Answered: Thu, 31 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor